Register Latest Topics
 
 
 


Reply
  Author   Comment   Page 6 of 6     «   Prev   3   4   5   6
ModeratorKate

Moderator
Registered:
Posts: 1,610
Reply with quote  #76 
Hello Anne_44
Bless you.....Trying to make a sense of diagnosis, can be very daunting, and as you will and have found there is so much to absorb, and to confound us even more is the fact that as we are all so different, we each can react differently to medication, so what suits one person can be an absolute No no for someone else.

Try in the first instance, to listen to what your medics are prescribing and advising,
Then listen to your body, making notes of any changes you feel both good and bad, so that when you next have an appointment, you can relay the info and discuss the next step forward.

It will not change overnight, however do read as you have been, but again absorb and consider little steps to change, maybe start with your diet,maybe less or no alcohol, no fizzy drinks, consider increasing plain water and some herbal teas( non fruit).
You can always speak with someone at The COB office, they will always try to guide you.

Being tired certainly does not help, so you dont want to overload yourself, with I must do this or I must do that,.

Am sorry I cannot offer you a quick fix, but do keep posting and asking, we will always listen.

Kind regards
Kate






__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Anne_44

Registered:
Posts: 32
Reply with quote  #77 
Thanks again Kate for your response.  I think I need to take a bit of a break from everything 'bladder related' for a bit and, as you say, concentrate on working with the information I have already before taking on board all the other stuff coming my way....it simply gets too much all at once!
countrywalker

Registered:
Posts: 1
Reply with quote  #78 
Hello

In February I bought some d mannose and some biokult probiotics - however, I changed the probiotics in May to biokult cyan.  This was in an effort to try and prevent recurrent uti's.

Since then I have been getting progressively looser stools to the point that I was on holiday and couldn't fly home due to sitting on the toilet for a number of hours.

I am not sure whether both products have given me IBS as the symptoms are very similar or is there a contraindication that I shouldn't take the cranberry biokult cyan with the d mannose.  Once again, I had to get up in the early hours and it takes a couple of hours for things to quieten down.  Which then makes you feel very tired.

Has anyone suffered too in this way?
Moderatorsusan

Moderator
Registered:
Posts: 897
Reply with quote  #79 
In essence you are probably adding more D Mannose via the probiotic as it has cranberry in it. I'd stop the probiotic and switch back to your original one. Hopefully that will stop the loose stools. You will feel tired as your body is not absorbing the nutrients you are eating and more excreting everything. D Mannose can give you loose stools initially but it should settle. I suspect it's the probiotic. I'd also pop to the chemist an get some mineral and electrolyte replacing sachets to help you feel a little stronger.
Lindilou

Registered:
Posts: 122
Reply with quote  #80 
My Urologist wanted me to try D-Mannose yet again, so I got some - now I've acne like spots on my face.  Can D Mannose do this?
__________________
[smile]
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.